Turn on thread page Beta

Bleeding on the Pill? watch

Announcements
    • Thread Starter
    Offline

    2
    ReputationRep:
    I'm on Cerazette which I take for 28 days, and I haven't bled since I started on it, way back in the summer, which was sort of a 'transition' period (from one Pill to another).

    I've had very light bleeding today, and I'm a tiny bit worried about it (only because I've had pains down there for half a year now and the doctor says it might be IBS, might not be). I've read the instructions and they talk about light bleeding, but would this be for girls just starting on Cerazette? Like I say I've been on it for...ooh, four, five months, and this is the first sign of bleeding I've had for a while.

    xx
    Offline

    2
    ReputationRep:
    (Original post by lostinfantasies)
    I'm on Cerazette which I take for 28 days, and I haven't bled since I started on it, way back in the summer, which was sort of a 'transition' period (from one Pill to another).

    I've had very light bleeding today, and I'm a tiny bit worried about it (only because I've had pains down there for half a year now and the doctor says it might be IBS, might not be). I've read the instructions and they talk about light bleeding, but would this be for girls just starting on Cerazette? Like I say I've been on it for...ooh, four, five months, and this is the first sign of bleeding I've had for a while.

    xx
    I started having break through bleeding three years after starting the pill. My nurse, doctor, and gynae consultant say this is totally normal. If you're really worried then speak to your nurse/GP who will be able to resassure you O
    Offline

    1
    ReputationRep:
    I've been on my pill for nearly two years now, and about 4 months ago I started to get 'spotting' between my periods. However, I was on antibiotics, so I reckon that may have had some effect. I also used to get a regular period. It came on the same day ecah month, and lasted for the same amount of time, but for the past 3 months I have had irregular periods. 3 months back it was extremely light, the last one was extremely heavy, and I should have had a period last week but it never came at all. I have done two tests and I'm not pregnant...after seeing the doctor she said it could just be the lining of the womb getting thinner and thinner each month, so it gets less and less each month. These things happen. Just ask a doctor if you're at all worried, it will put your mind at ease!
    • Thread Starter
    Offline

    2
    ReputationRep:
    So it's completely normal? Thank God
    Offline

    1
    ReputationRep:
    I'm thinking that it's normal, yes. Everything that happened to me, break through bleeding, even skipping a period, has been completely normal. But if you do still feel unsure, see your GP or whoever prescribes you your Pill.
    Offline

    1
    ReputationRep:
    I've had some breakthrough bleeding on the pill and previously when I was on the Depo-Provera shot as well. It is a very common side effect of contraceptives. However if it is coupled with pain then I'd be cautious and head to your doctor. Loads of people get light bleeding but if it does concern you then only your doc can set your mind at rest. Plus they always say to report any unusual bleeding to them..your doctor will think you did the right thing if you go to them with your concerns.
    Offline

    10
    ReputationRep:
    I've been on Cerazette for about 3 months now and had no bleeding but my doctor says this is fine (went to see him today). Apparently it just messes up your periods so you might go for 3 years without getting one or something, but yeah. It's nothing to worry about
    Offline

    0
    ReputationRep:
    I was on anti-biotics the other month and had to take two packs together which lead to some spotting. I got really bad stomach cramps too... but that turned into vomiting and it turned out I had food poisoning... yes, nice little tangent there.

    Anyway, as someone else said, I've been on the pill for nearly two year too and I have regular periods on the same day every month and they have gotten a lot lighter (and shorter) but I have have some spotting too - for the first month it was constant - but apparently that's normal. I'm on Microgynon though (if that's how you spell it!) so it may be different... but from the look of othe rpeople's posts too it seems all normal
    • Thread Starter
    Offline

    2
    ReputationRep:
    Well that bleeding that I posted about last week didn't last very long and was a bit of spotting, but today - oh, my wordie.

    It's literally been the amount I used to get before I went on the Pill. Very heavy. I've had dull pain in my pelvis for the duration of the day (but for the past six months I've had these pains without bleeding anyway). I've read the packet of Cerazette and it says that the bleeding could be heavy enough to look like a 'scanty period', which I think is a small/light period. But this is full on, bleedingsomuchIfeelwoozy bleeding.

    Mum says my timing is brilliant. Right over the Christmas period.

    girlgerms - have you had any migraines with your Microgynon 30? It's why I'm on the mini-Pill; extra oestrogen (from say the combined Pill) gives me migraines. It sort of limits what Pills I can try, because I can only do the POP ones.
 
 
 
Poll
Are you chained to your phone?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.